Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have addisons disease. Pregnant. Feeling tired and getting headache. Should I be worried?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
pregnant with XXXXXXX dieasei just need some advice. i have addisons disease and currently 12 weeks pregnant and feel little tired n headache i also feel like cant b bothered to do anything. is it just pregnancy symptoms or do i need to see g.p
Posted Tue, 14 May 2013 in Pregnancy
Answered by Dr. Nsah Bernard 4 hours later

Thanks for posting on XXXXXXX

You need to know that when you are pregnant you developed some few episodes of slight illness and you might feel a little ware out/stressed. Even though having addison's diseases and being pregnant does not seem to pose any problem on its own. But pregnancy as a condition on its own can exacerbate symptom's of the adrenal insufficiency. I do not think you will require a GP consultation except of course for the manage of the headache with pain killers. You will also require close follow-up of your pregnancy with a gynobs (especially with your existing chronic condition).

I hope I was helpful and please feel free to write back if you need any more info.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor